# SDR XNOA01052

- Difficulty date: June 20, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

ON DEPARTURE OUT OF KMSY LOST A SYSTEM HYDRAULIC PRESSURE AND QUANTITY.   REPLACED HYD. FLEX LINE TO TAIL SKID IAW STANDARD PRACTICE CHAPT. 20. LEAK CHECK GOOD.
